# SDR AALA202506257553

- Difficulty date: June 15, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 30,829 hours, 12,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY FAULT MESSAGE DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 15WL DURING SYSTEM TEST. REPLACED BATTERY AND ACCOMPLKISHED A SATISFACTORY OPERATIONAL TEST PER AMM 33-51-38.
